Advertisement

The castelnuovo criterion of rationality

  • G. Kurke
Article

Abstract

A new proof is provided for the rationality criterion for algebraic surfaces over an arbitrary base field, usingl-adic cohomologies.

Keywords

Rationality Criterion Algebraic Surface Base Field Arbitrary Base Arbitrary Base Field 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    M. Artin, “The etal topology of schemes,” in: Proceedings of the International Congress of Mathematicians (in Moscow, 1966) [in Russian], Moscow (1968), pp. 44–56.Google Scholar
  2. 2.
    M. Artin and A. Grothendieck, SGAA (1963–1964).Google Scholar
  3. 3.
    A. Borel and J.-P Serre, “Le théoréme de Reimann-Roch,” Bull. Soc. Math. France,86, No. 2, 7–136 (1958).Google Scholar
  4. 4.
    A. Grothendieck, “Formule de Lefschetz et rationalité des fonctions L,” Sem. Bourbaki, No. 279 (1964/65); “Le groupe de Brauer. I, II,” Nos. 290, 297 (1964/65).Google Scholar
  5. 5.
    J. I. Igusa, “Betti and Picard numbers of abstract algebraic surfaces,” Proc. Nat. Acad. Sci.,46, 724–726 (1960).Google Scholar
  6. 6.
    Algebraic Surfaces [in Russian], ed. I. R. Shafarevich, Trudy Matem. In-ta Akad. Nauk SSSR, Moscow (1965).Google Scholar
  7. 7.
    J.-P. Serre, Sem. Bourbaki, Exp. 146 (1957).Google Scholar
  8. 8.
    J.-P Serre, Cohomologie Galoisienne, Lecture Notes in Math., No. 5, New York (1964).Google Scholar
  9. 9.
    J. Tate, “Genus change in inseparable extensions of function fields,” Proc. Amer. Math. Soc.,3, 400–406 (1952).Google Scholar
  10. 10.
    O. Zariski, “The problem of minimal models in the theory of algebraic surfaces,” Amer. J. of Math.,80, 146–183 (1958).Google Scholar
  11. 11.
    O. Zariski, “On Castelnuovo's criterion of rationality in the theory of algebraic surfaces,” Illinois J. of Math.,2, 303–315 (1958).Google Scholar

Copyright information

© Consultants Bureau 1972

Authors and Affiliations

  • G. Kurke
    • 1
  1. 1.Institute of Pure Mathematics of the German Academy of ScienceUSSR

Personalised recommendations